# SDR CA091211005

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 9,653 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031403005P
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILBOOM-SIDE LOWER LT ATTACHMENT FITTING FOUND CRACKED DURING ANNUAL INSP.  FITTING CRACKED THROUGH 2 RIVET HOLES TO EDGE.  PHOTO ATTACHED. RECENT AD CF-2009-41 AND RELATED ASB IDENTIFY FUSELAGE-SIDE UPPER LT TAILBOOM ATTACHMENT FITTING AS PROBLEM AREA.
